Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 1, Issue 4, Pages 157-173

A new method for numerical solution of checkerboard fields

Narvik University College, P.O. Box 385, Narvik N-8505, Norway

Received 6 April 2001; Revised 4 September 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a generalized version of the standard checkerboard and discuss the difficulties of finding the corresponding field by standard numerical treatment. A new numerical method is presented which converges independently of the local conductivities.